# SDR SWAA2019111138736

- Difficulty date: October 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR #4 RIB STAB. STA. 120.3, STIFFENER #4 FROM FRONT CRACKED. / REPAIRED #4 RIB IAW SRM.
